# SDR ASAA2021071335380

- Difficulty date: July 13, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 20,888 hours, 6,681 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWD310
- Condition: Faulty
- Location: #2 Engine
- Part time: 20,888 hours, 6,681 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

ENG #2 OVERTEMP ON STARTUP, RED BOX ILLUMINATED ABORTED START. GROUNDED - YES. REF LOG 60230329 FOR ENG INSP. AFTER ENG OPERATION ABOVE THE LIMITS AND HIGH STRESS . NO DEFECTS NOTED. ACCOMP B737-900 FIM 80-05 TASK 807 STEPS A THROUGH E , NO FAULTS FOUND . ACCOMP FIM TASK 80-05 TASK 802 STEPS A THROUGH E 6 NO FAULTS FOUND. REMOVED AND REPLACED HMU ON #2 ENG. REF T/C N8473000 AND N8473001 ALL ITEMS ON MIG 2C-40-0043974 CLOSED ETOPS PN VERIFICATION COMPLETED AND VERIFIED APPLICABILITY, THIS CLEARS THE MCT SEAMC MARK NOTIFIED.
